ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL0¿, 63 CM LENGTH, 8F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407449 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During a pvi procedure, an air leak was observed.The swartz sl0 sheath continuously drew in air during aspiration after insertion in the patient.The situation did not improve, even after repeated aspiration.To resolve, the sheath was exchanged and the procedure was completed with no adverse patient consequences.
Additional Manufacturer Narrative
Additional information d9, g3, g6, h2, h3, h6.One 8f swartz braided introducer sheath was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.